It sounds like you have not ovulated since you stopped taking the pill. I would suggest that you schedule an appointment with your OB/GYN. Most women, after stopping the pill will ovulate on their next cycle. It is not totally abnormal for you to miss one ovulation cycle while your body gets back on track after stopping the pill. The fact that you had regular periods prior to going on the pill suggests that you may have something going on. For example, the condition polycystic ovarian syndrome causes irregular periods due to a lack of ovulation. It is possible that you have the syndrome and that the pill regulated your periods and now that you don't have the pill you're showing the signs of this syndrome. Other signs and symptoms of polycystic ovarian syndrome include insulin resistance or diabetes, high blood pressure
, weight gain, and sometimes facial hair growth. If you do not ovulate and start to regulate very soon, then you should probably be evaluated for the syndrome. Again, I would suggest that you schedule an appointment with your OB/GYN. The two of you could discuss this problem and you can discuss any further testing that might be warranted to find out why you are not ovulating.